# SDR CALA0001162

- Difficulty date: July 25, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT FUSELAGE SKIN DENTED AND GOUGED AT STA 1320 BELOW NR 2 ENGINE PYLON, LONGERON 19R.  THE GOUGE WAS BLENDED IAW SRM 53-01, FIGURE 1, SHEET 3.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 38, SHEET 20.
